Access count of this item: 70

Files in This Item:
File Description SizeFormat 
0650-15.pdf537.43 kBAdobe PDFView/Open
Title: 多次元空間での非線形 Klein-Gordon および Liouville 方程式の厳密解(戸田格子とその周辺)
Authors: 松野, 好雅  KAKEN_name
Author's alias: Matsuno, Yoshimasa
Issue Date: Apr-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 650
Start page: 196
End page: 206
Appears in Collections:Toda Lattice and the Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.